This content is PDF only. Please click on the PDF icon to access.
Two cases are described in which a combination of iodism and iodine poisoning followed the use of lipiodol. The first patient had received 20 c.c. of lipiodol by the transglottic method. Six hours later she became acutely ill with vomiting, diarrhea, faintness, pain in the hands, fingers, wrists, and face, followed almost immediately by urticarial wheals over the knuckles, wrists, forearms, forehead, nose, lips, chin, cheeks, ears, and sides of the neck. These became bullous vesicles, many of which were hemorrhagic. Tough crusts formed, beneath which the epithelium regenerated, and recovery without scar formation was complete at the end of
Iodine Poisoning and Iodism from Lipiodol.. Ann Intern Med. 1932;5:1325–1326. doi: https://doi.org/10.7326/0003-4819-5-10-1325_3
Download citation file:
Published: Ann Intern Med. 1932;5(10):1325-1326.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use